# SDR A6WA201240081

- Difficulty date: December 4, 2011
- Submitted: February 10, 2012
- Operation: Air carrier
- Aircraft: N427ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7685
- Aircraft time: 21,870 hours, 20,779 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fs 625
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 625 OBLIQUE ANGLE CRACKED.  REMOVED CRACKED ANGLE AND INSTALLED SERVICEABLE OBLIQUE ANGLE IAW SRM 51-42-06.
